IJPAM: Volume 107, No. 2 (2016)
COMMUTING MAPPINGS AND ITS VARIANTS FOR
MULTIPLICATIVE EXPANSIVE MAPPINGS
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonipat, 131039, Haryana, INDIA
Gyeongsang National University
Jinju, 52828, KOREA
Abstract. In this paper, we introduce the notions of
-weakly commuting and its variants for multiplicative expansive mappings in multiplicative metric spaces and prove common fixed point theorems for these mappings. Moreover, we prove a common fixed point theorem for weakly reciprocally continuous mappings. We also provide examples in support of our results.
Received: December 8, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric spaces, multiplicative expansive mappings,
-weakly commuting mappings,
-weakly commuting mappings of types, weakly reciprocally continuous mappings
Download paper from here.
DOI: 10.12732/ijpam.v107i2.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 2
Pages: 343 - 356
-WEAKLY COMMUTING MAPPINGS AND ITS VARIANTS FOR MULTIPLICATIVE EXPANSIVE MAPPINGS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar;
DOI (International DOI Foundation);
WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).

